Publications

Titre : A hybrid approach for the computation of guided modes in integrated optics.
Année : 2002
Type : article_acl
Auteurs : A. Bermúdez, D. Gómez Pedreira, P. Joly
Résumé : In this work, we are interested in the numerical approximation of an eigenvalue problem arising from the computation of guided modes in integrated optics waveguides which are particular cases of open waveguides.
Thèmes : Guides d'ondes
Référence : Advances in Computational Mathematics - vol. 16(2-3) (pp 229-261 )